Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 1648281, 8 pages
http://dx.doi.org/10.1155/2016/1648281
Research Article

Two-Weight Norm Inequality for the One-Sided Hardy-Littlewood Maximal Operators in Variable Lebesgue Spaces

1School of Science, China University of Mining & Technology, Beijing 100083, China
2Faculty of Mathematics and Physics, Huaiyin Institute of Technology, Huaian, Jiangsu 223003, China

Received 24 June 2016; Revised 16 October 2016; Accepted 27 October 2016

Academic Editor: Stanislav Hencl

Copyright © 2016 Caiyin Niu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Sawyer, “Weighted inequalities for the one-sided Hardy-Littlewood maximal functions,” Transactions of the American Mathematical Society, vol. 297, no. 1, pp. 53–61, 1986. View at Publisher · View at Google Scholar · View at MathSciNet
  2. F. J. Martín-Reyes, P. Ortega Salvador, and A. de la Torre, “Weighted inequalities for one-sided maximal functions,” Transactions of the American Mathematical Society, vol. 319, no. 2, pp. 517–534, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  3. F. J. Martín-Reyes, “New proofs of weighted inequalities for the one-sided Hardy-Littlewood maximal functions,” Proceedings of the American Mathematical Society, vol. 117, no. 3, pp. 691–698, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  4. D. V. Cruz-Uribe and A. Fiorenza, Variable Lebesgue Spaces: Foundations and Harmonic Analysis, Applied and Numerical Harmonic Analysis, Springer, Basel, Switzerland, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  5. X. Fan and D. Zhao, “On the spaces LpxΩ and Wm,pxΩ,” Journal of Mathematical Analysis and Applications, vol. 263, no. 2, pp. 424–446, 2001. View at Publisher · View at Google Scholar
  6. O. Kovácik and J. Rákosník, “On spaces Lpx and Wk,px,” Czechoslovak Mathematical Journal, vol. 41, no. 4, pp. 592–618, 1991. View at Google Scholar
  7. L. Diening, P. Harjulehto, P. Hästö, and M. Růžička, Lebesgue and Sobolev Spaces with Variable Exponents, vol. 2017 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  8. J. Musielak, Orlicz Spaces and Modular Spaces, vol. 1034, no 4 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1983. View at Publisher · View at Google Scholar · View at MathSciNet
  9. D. E. Edmunds, V. Kokilashvili, and A. Meskhi, “One-sided operators in Lp(x) spaces,” Mathematische Nachrichten, vol. 281, no. 11, pp. 1525–1548, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. I. Aguilar Cañestro and P. Ortega Salvador, “Weighted weak type inequalities with variable exponents for Hardy and maximal operators,” Proceedings of the Japan Academy, Series A, Mathematical Sciences, vol. 82, no. 8, pp. 126–130, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. V. Kokilashvili, A. Meskhi, and M. Sarwar, “One and two weight estimates for one-sided operators in Lpx spaces,” Eurasian Mathematical Journal, vol. 1, no. 1, pp. 73–110, 2010. View at Google Scholar · View at MathSciNet
  12. E. T. Sawyer, “A characterization of a two-weight norm inequality for maximal operators,” Studia Mathematica, vol. 75, no. 1, pp. 1–11, 1982. View at Google Scholar · View at MathSciNet
  13. V. Kokilashvili and A. Meskhi, “Two-weight inequalities for fractional maximal functions and singular integrals in Lpx spaces,” Journal of Mathematical Sciences, vol. 173, no. 6, pp. 656–673, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. F. I. Mamedov and Y. Zeren, “On a two-weighted estimation of maximal operator in the Lebesgue space with variable exponent,” Annali di Matematica Pura ed Applicata, vol. 190, no. 2, pp. 263–275, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. F. Mamedov and Y. Zeren, “On boundedness of fractional maximal operator in weighted Lp(x) spaces,” Mathematical Ineqalities Applications, vol. 19, no. 1, pp. 1–14, 2016. View at Google Scholar
  16. D. Cruz-Uribe, A. Fiorenza, and C. J. Neugebauer, “Weighted norm inequalities for the maximal operator on variable Lebesgue spaces,” Journal of Mathematical Analysis and Applications, vol. 394, no. 2, pp. 744–760, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. K. F. Andersen and E. T. Sawyer, “Weighted norm inequalities for the Riemann-Liouville and Weyl fractional integral operators,” Transactions of the American Mathematical Society, vol. 308, no. 2, pp. 547–558, 1988. View at Publisher · View at Google Scholar · View at MathSciNet
  18. F. J. Martín-Reyes and E. Sawyer, “Weighted inequalities for Riemann-Liouville fractional integrals of order one and greater,” Proceedings of the American Mathematical Society, vol. 106, no. 3, pp. 727–733, 1989. View at Publisher · View at Google Scholar · View at MathSciNet
  19. A. Meskhi, “Solution of some weight problems for the Riemann-Liouville and Weyl operators,” Georgian Mathematical Journal, vol. 5, no. 6, pp. 565–574, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  20. M. Lorente and M. S. Riveros, “Weights for commutators of the one-sided discrete suqare function, the Weyl fractional integral and other one-sided operators,” Proceedings of the Royal Society of Edinburgh A, vol. 135, pp. 845–862, 2005. View at Google Scholar
  21. Z. W. Fu and Y. Lin, “Weighted boundedness for cummutators of one-sided operators,” Acta Mathematica Sinica, Chinese Series, vol. 54, no. 5, pp. 705–714, 2011. View at Google Scholar